# SDR ASAA2017100422221

- Difficulty date: October 4, 2017
- Submitted: October 18, 2017
- Operation: Air carrier
- Aircraft: N303AS
- Make and model: Boeing 737990
- Aircraft serial: 30016
- Aircraft time: 58,579 hours, 22,838 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A550414
- Condition: Corroded
- Location: Bs 947.5
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOORBEAM BS 947, BL 0 - RBL 50, UPPER SURFACE CORRODED.  ACFT GROUNDED.  REMOVED THE PREVIOUS REPAIR AND INSTALLED A NEW REPAIR IAW 53EA-19351 REV 00.
